MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404283-12
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event: actual event date was unknown; therefore, first day of bsc aware month was selected.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experience discomfort and subacute infection.The device was hard to pump.The patient underwent clinical treatment with extended intravenous antibiotic therapy and was admitted to hospital.The device is still implanted.A revision surgery will be performed on (b)(6) 2025.No further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3.Date of event: actual event date was unknown; therefore, first day of bsc aware month was selected.B1 adverse event/product problem was inadvertently left blank in the previous submission.
 
Additional Manufacturer Narrative
B3.Date of event: actual event date was unknown; therefore, first day of bsc aware month was selected.B1 adverse event/product problem was inadvertently left blank in the previous submission.D4.Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experience discomfort and subacute infection.The device was hard to pump.The patient underwent clinical treatment with extended intravenous antibiotic therapy and was admitted to hospital.The ipp was explanted and replaced.No further patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21707006
Report Number2124215-2025-18502
Device Sequence Number15970481
Product Code JCW
UDI-Device Identifier00878953009841
UDI-Public(01)00878953009841(17)271219(10)1100234709
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404283-12
Device Catalogue Number72404283-12
Device Lot Number1100234709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/28/2025
05/12/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date03/31/2025
05/30/2025
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN. 720185-01 LOT. 1100504301.; RESERVOIR UPN. 720185-01 LOT. 1100504301.; RESERVOIR UPN. 720185-01 LOT. 1100504301.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale